Category theorems for some ergodic multiplier properties

Jon Aaronson*

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

Abstract

We prove (Baire) category theorems for ergodic multiplier properties stronger than weak mixing, and weaker than mild mixing.

Original languageEnglish
Pages (from-to)151-162
Number of pages12
JournalIsrael Journal of Mathematics
Volume51
Issue number1-2
DOIs
StatePublished - Dec 1985

Fingerprint

Dive into the research topics of 'Category theorems for some ergodic multiplier properties'. Together they form a unique fingerprint.

Cite this